# SDR 98FDEA00015

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 727-22
- Aircraft serial: 19145
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic Duct
- Condition: Blown
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

REJECTED TAKEOFF AT 85 KNOTS DUE TO NR 3 ENGINE FIRE WARNING.  COMPLETED ENGINE FIRE CHECK LIST AND REJECTED TAKEOFF CHECK LIST.  REJECTED TAKEOFF BRAKE COOLING CHART INDICATED 29 MINUTES COOL DOWN IN BLOCKS AT 0339 Z.  INSPECTED TIRES AND BRAKES AT 0410Z, OK FOR SERVICE.  INSPECTED NR 3 ENGINE, FOUND PNEUMATIC DUCT AT STARTER BLOWN.  REPLACED PNEUMATIC DUCT ASSEMBLY NO LEAKS NOTED.
